# SDR CA040220002

- Difficulty date: February 11, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech 99
- Engine: Pwa PT6A36
- Propeller: Hartzl HCB3TN3
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 24929412
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

(CAN) CAPTAIN'S ALTIMETER ERROR OF APPROXIMATELY 1,000 FEET CHECKED OK PRIOR TO DEPARTURE. NOT SURE WHEN FAILURE OCCURRED, BUT NOTICED ERROR AT LEVEL CRUISE.  MAINTENANCE CONFIRMED NO STATIC SYSTEM LEAKS.
